Here is My Question:
Help! I'm on Plegridy, and have noticed my last few injections have come with intense moodiness. This past shot, I had the same thing - moodiness - but it also came with heart palpitations and a feeling of intense panic. My left arm is burning and twitchy. How long will this last??
This is definitely something to discuss with your doctor. There can be side effects from interferons, but most are manageable with premedication. Rarely, we have to consider a change in medication, but a thorough review with your doctor is definitely indicated.
Benjamin M. Greenberg, MD, MHS
Vice Chair of Translational Research and Ambulatory Care
Department of Neurology and Neurotherapeutics
Director, Transverse Myelitis, Neuromyelitis Optica Programs
Co-Director, Pediatric CONQUER Program
UT Southwestern Medical Center
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.